# SDR SWIA200515451

- Difficulty date: August 20, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 9,799 hours, 8,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 10c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTROLUMINESCENT FLOOR LIGHT AT ROW 10C INOP.   REPLACED PHOTO LUMINESCENT FLOOR LIGHTING AT SEAT 10 CD.  OPERATIONAL CHECK GOOD REF 33-51-01.
